# SDR CA090514002

- Difficulty date: May 14, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 26,234 hours
- Engine: Pwa PT6A27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Cover
- Part number: C6PF105427
- Condition: Mismanufactured
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NEW FUEL MANIFOLD TUBE DUST COVERS (PN PDMC6PF1054-27) WERE FOUND TO BE DIMENSIONALLY SMALLER THAN THE EXISTING FACTORY-MADE PARTS. THESE COVERS WERE PRODUCED UNDER LOT/PO NR 30322. THE RUBBER COMPOUND THAT THESE ARE CONSTRUCTED OF ALSO APPEARS TO DIFFERENT FROM THE ORIGINALS.
